# SDR CALA2014040390752

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 40,416 hours, 17,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON STRINGERS & FASTENERS AT DOUBLER CUT OUTS FROM FRAME 63 - 64 & STRINGER 41R.  R & R STRINGER 41R FROM FRAME 58 - 64 IAW SRM 51-42-11.
